# SDR 95ZZZX6969

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 117902111
- Condition: Defective
- Location: Triple Tach
- Part time: 275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER NEEDLES SPLIT.  NR 2 ENGINE NEEDLE FLUTTERS IN FLIGHT.  REMOVED AND REPLACED.
